# SDR 2003UALA00877

- Difficulty date: November 16, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 35,101 hours, 12,187 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT AND LOWER OF DOOR 3R.   MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR.
